# SDR USAABB97066

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow Gov
- Part number: FFG021BA
- Condition: Failed
- Location: Lt Engine
- Part time: 12,882 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PIT - FL 91, DURING TAKEOFF, CREW NOTED LEFT ENGINE EPR DECREASING FROM 1.72 TO 1.5 TO 1.5.  TAKEOFF WAS CONTINUED WITH REDUCED THRUST.  FLIGHT RETURNED PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL FLOW GOVERNOR.  (M)
